Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV PEP pills
Jan 3, 2010

I took the pep pills in may when i was taking them i was extremly naused and sick for the whole month i also noticed the my hands and feet were going numb all the time, the nurse stated that was a side effect and it would go away it is still doing it all the time and is very annoying

Response from Dr. Henry

It would be extremely unusual to develop HIV drug related neuropathy acutely involving hands and feet after 4 weeks of PEP and then have the condition persist for > 6 months. I recommend a medical/neurologic evaluation looking for other contributing factors such as peripheral vascular disease, cryoglobulinemia, stress, nerve entrapment, and many other conditions. KH



Previous
atripla dizzy forever?
Next
Kaletra Side Effects - Triglycerides and Cholesterol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement